# SDR V0XR2013042400001

- Difficulty date: April 24, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 34,117 hours, 38,866 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 85740055
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON LOWER SKIN CRACKED AT THE THIRD OUTBOARD TAB ATTACH HINGE.  REPAIRED CRACK IN RIGHT AILERON LOWER SKIN AT YW 442.5R BY DETERMINING CRACK LOCATION BY DYE PENETRANT METHOD, STOP DRILLED CRACK 1/8 DIAMETER ENSURING CRACK TIP IS REMOVED AND REPROTECTING AREAS WITH ALODINE AND EPOXY PRIMER IAW DEHAVILLAND AIRCRAFT OF CANADA REPAIR DRAWING RD8-27-005.
